×

Well-posedness by perturbations of mixed variational inequalities in Banach spaces. (English) Zbl 1177.49018

The authors start with a short but rich in content introduction to different existing kinds of well-posedness followed by some remarks on later used analysis (e.g. monotone mappings, coerciveness, well-positioned sets, measure of compactness, uniformly convex Banach space). Then three new metric characterizations of the authors’ (to mixed variational inequalities) generalized concept of well-posedness by perturbations are explained and proved. Examples are included. The last two sections contain connections between well-posedness by perturbations of mixed variational inequality problems and corresponding inclusion or corresponding fixed point problems. With respect to fixed point problems some results of the authors in their paper in [J. Glob. Optim. 41, No. 1, 117–133 (2008; Zbl 1149.49009)] are generalized.

MSC:

49J40 Variational inequalities
90C48 Programming in abstract spaces
90C31 Sensitivity, stability, parametric optimization
49J53 Set-valued and variational analysis
47H10 Fixed-point theorems

Citations:

Zbl 1149.49009
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Adly, S.; Théra, M.; Ernst, E., Stability of the solution set of non-coercive variational inequalities, Commun. contemp. math., 4, 1, 145-160, (2002) · Zbl 1012.47052
[2] Adly, S.; Ernst, E.; Théra, M., On the closedness of the algebraic difference of closed convex sets, J. math. pures appl., 82, 9, 1219-1249, (2003) · Zbl 1037.49018
[3] Adly, S.; Ernst, E.; Théra, M., Well-positioned closed convex sets and well-positioned closed convex functions, J. global optim., 29, 337-351, (2004) · Zbl 1072.52005
[4] Bednarczuk, E.; Penot, J.P., Metrically well-set minimization problems, Appl. math. optim., 26, 3, 273-285, (1992) · Zbl 0762.90073
[5] Brezis, H., Operateurs maximaux monotone et semigroups de contractions dans LES espaces de Hilbert, (1973), North-Holland Amsterdam · Zbl 0252.47055
[6] Brøndsted, A.; Rockafellar, R.T., On the subdifferentiability of convex functions, Proc. am. math. soc., 16, 605-611, (1965) · Zbl 0141.11801
[7] Cavazzuti, E.; Morgan, J., Well-posed saddle point problems, (), 61-76
[8] Cioranescu, I., Geometry of Banach spaces, duality mappings and nonlinear problems, (1990), Kluwer · Zbl 0712.47043
[9] Del Prete, I.; Lignola, M.B.; Morgan, J., New concepts of well-posedness for optimization problems with variational inequality constraints, J. inequal. pure appl. math., 4, 1, (2003), (Article 5) · Zbl 1029.49024
[10] A.L. Dontchev, T. Zolezzi, in: Well-Posed Optimization Problems, Lecture Notes in Math, vol. 1543, Springer-Verlag, Berlin, 1993. · Zbl 0797.49001
[11] Fang, Y.P.; Deng, C.X., Stability of new implicit iteration procedures for a class of nonlinear set-valued mixed variational inequalities, Z. angew. math. mech., 84, 1, 53-59, (2004) · Zbl 1033.49009
[12] Fang, Y.P.; Hu, R., Parametric well-posedness for variational inequalities defined by bifunctions, Comput. math. appl., 53, 1306-1316, (2007) · Zbl 1168.49307
[13] Fang, Y.P.; Hu, R., Estimates of approximate solutions and well-posedness for variational inequalities, Math. methods oper. res., 65, 281-291, (2007) · Zbl 1156.49021
[14] Fang, Y.P.; Hu, R.; Huang, N.J., Well-posedness for equilibrium problems and for optimization problems with equilibrium constraints, Comput. math. appl., 55, 89-100, (2008) · Zbl 1179.49007
[15] Fang, Y.P.; Huang, N.J.; Yao, J.C., Well-posedness of mixed variational inequalities, inclusion problems and fixed point problems, J. global optim., 41, 117-133, (2008) · Zbl 1149.49009
[16] He, Y.R.; Mao, X.Z.; Zhou, M., Strict feasibility of variational inequalities in reflexive Banach spaces, Acta math. sinica, English ser., 23, 563-570, (2007) · Zbl 1126.47049
[17] Huang, X.X., Extended and strongly extended well-posedness of set-valued optimization problems, Math. methods oper. res., 53, 101-116, (2001) · Zbl 1018.49019
[18] Klein, E.; Thompson, A.C., Theory of correspondences, (1984), John Wiley & Sons Inc. New York
[19] Kuratowski, K., Topology, vols. 1 and 2, (1968), Academic Press New York, NY
[20] Lemaire, B., Well-posedness, conditioning, and regularization of minimization, inclusion, and fixed-point problems, Pliska studia math. bulgarica, 12, 71-84, (1998) · Zbl 0947.65072
[21] Lemaire, B.; Ould Ahmed Salem, C.; Revalski, J.P., Well-posedness by perturbations of variational problems, J. optim. theory appl., 115, 2, 345-368, (2002) · Zbl 1047.90067
[22] Lignola, M.B., Well-posedness and L-well-posedness for quasivariational inequalities, J. optim. theory appl., 128, 1, 119-138, (2006) · Zbl 1093.49005
[23] Lignola, M.B.; Morgan, J., Well-posedness for optimization problems with constraints defined by variational inequalities having a unique solution, J. global optim., 16, 1, 57-67, (2000) · Zbl 0960.90079
[24] Lignola, M.B.; Morgan, J., Approximating solutions and \(\alpha\)-well-posedness for variational inequalities and Nash equilibria, (), 367-378
[25] Lucchetti, R.; Patrone, F., A characterization of tyhonov well-posedness for minimum problems, with applications to variational inequalities, Numer. funct. anal. optim., 3, 4, 461-476, (1981) · Zbl 0479.49025
[26] ()
[27] Margiocco, M.; Patrone, F.; Pusillo, L., A new approach to Tikhonov well-posedness for Nash equilibria, Optimization, 40, 4, 385-400, (1997) · Zbl 0881.90136
[28] Margiocco, M.; Patrone, F.; Pusillo, L., Metric characterizations of Tikhonov well-posedness in value, J. optim. theory appl., 100, 2, 377-387, (1999) · Zbl 0915.90271
[29] Margiocco, M.; Patrone, F.; Pusillo, L., On the Tikhonov well-posedness of concave games and Cournot oligopoly games, J. optim. theory appl., 112, 2, 361-379, (2002) · Zbl 1011.91004
[30] Miglierina, E.; Molho, E., Well-posedness and convexity in vector optimization, Math. methods oper. res., 58, 375-385, (2003) · Zbl 1083.90036
[31] Morgan, J., Approximations and well-posedness in multicriteria games, Ann. oper. res., 137, 257-268, (2005) · Zbl 1138.91407
[32] Tykhonov, A.N., On the stability of the functional optimization problem, USSR J. comput. math. math. phys., 6, 631-634, (1966)
[33] Wu, K.Q.; Huang, N.J., The generalised f-projection operator with an application, Bull. austral. math. soc., 73, 307-317, (2006) · Zbl 1104.47053
[34] Wu, K.Q.; Huang, N.J., Properties of the generalized f-projection operator and its applications in Banach spaces, Comput. math. appl., 54, 399-406, (2007) · Zbl 1151.47057
[35] Xu, Z.B.; Roach, G.F., On the uniform continuity of metric projections in Banach spaces, Approx. theory appl., 8, 3, 11-20, (1992) · Zbl 0767.41035
[36] Yang, H.; Yu, J., Unified approaches to well-posedness with some applications, J. global optim., 31, 371-381, (2005) · Zbl 1080.49021
[37] Yuan, G.X.Z., KKM theory and applications to nonlinear analysis, (1999), Marcel Dekker
[38] Zolezzi, T., Well-posedness criteria in optimization with application to the calculus of variations, Nonlinear anal. TMA, 25, 437-453, (1995) · Zbl 0841.49005
[39] Zolezzi, T., Extended well-posedness of optimization problems, J. optim. theory appl., 91, 257-266, (1996) · Zbl 0873.90094
[40] Zeidler, E., Nonlinear functional analysis and its applications II: monotone operators, (1985), Springer-Verlag Berlin
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.